MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CN1167HS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes Cyanosis (1798); Dyspnea (1816); Pallor (2468); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a bipap avaps c-series device was not operating properly and the host does not run when the non-invasive ventilator is turned on.The patient symptoms include, "clear, mentally poor, shortness of breath, and cyanosis of the lips, breathing 26/min, spo2 88%,." the manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a bipap avaps c-series device was not operating properly and the host does not run when the non-invasive ventilator is turned on.The patient symptoms include, "clear, mentally poor, shortness of breath, and cyanosis of the lips, breathing 26/min, spo2 88%,." the manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
BIPAP AVAPS C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17241871
Report Number2518422-2023-14634
Device Sequence Number20032719
Product Code MNS
UDI-Device Identifier00606959015777
UDI-Public00606959015777
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN1167HS
Device Catalogue NumberCN1167HS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown